# SDR AALA20100919TUL02

- Difficulty date: September 19, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N557AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53087
- Aircraft time: 56,877 hours, 29,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP MEMBRANE AT FORWARD ENTRY AREA, IS CORRODED AT LEFT BUTTLINE 60 FROM STATIONS 160 TO 200.  INSTALLED CUSP MEMBRANE PER AARD 53-20-00-16.
